# SDR FDEA202508161478

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777F
- Aircraft serial: 37724
- Aircraft time: 62,181 hours, 9,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT & OPEN HOLE HFEC INSPECTION ON THE LEFT WING UPPER WING SKIN COMMON TO   FASTENERS 0-6 AND FOUND 01EA CRACK ON THE HOLE #5. THE LEFT WING UPPER SKIN #5 FASTENER HOLE CRACKED AREA REPAIRED AS PER B777   SRM 51-40-05-0G, SRM 51-40-02-0G, SRM 51-40-04-0G REV47.6 AND EA G-5730-T0384548 P1,   TITLE:WING - PLATES AND SKINS - LH WING UPPER SKIN CRACK REPAIR IN RIB BAY 10   TRAILING EDGE #5 HOLE*THIS EA DEVIATES FROM EO G-5710-E0376285. REFER TO   WRI:57306746 FOR WORK DETAILS. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
